Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Geometric Waldspurger periods II


Author: Sergey Lysenko
Journal: Represent. Theory 24 (2020), 235-291
MSC (2010): Primary 11R39; Secondary 14H60
DOI: https://doi.org/10.1090/ert/543
Published electronically: July 2, 2020
MathSciNet review: 4127907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we extend the calculation of the geometric Waldspurger periods from our paper [Compos. Math. 144 (2008), no. 2, 377–438] to the case of ramified coverings. We give some applications to the study of Whittaker coeffcients of the theta-lifting of automorphic sheaves from $\operatorname {PGL}_2$ to the metaplectic group $\widetilde {\operatorname {SL}}_2$; they agree with our conjectures from [Geometric Whittaker models and Eisenstein series for $\mathrm {Mp}_2$, arXiv:1221.1596]. In the process of the proof, we construct some new automorphic sheaves for ${\operatorname {GL}_2}$ in the ramified setting. We also formulate stronger conjectures about Waldspurger periods and geometric theta-lifting for the dual pair $(\widetilde {\operatorname {SL}}_2, \operatorname {PGL}_2)$.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 11R39, 14H60

Retrieve articles in all journals with MSC (2010): 11R39, 14H60


Additional Information

Sergey Lysenko
Affiliation: Institut Elie Cartan Lorraine, Université de Lorraine, B.P. 239, F-54506 Vandoeuvre-lès-Nancy Cedex, France
MR Author ID: 614865
Email: Sergey.Lysenko@univ-lorraine.fr

Received by editor(s): September 9, 2019
Received by editor(s) in revised form: May 15, 2020
Published electronically: July 2, 2020
Additional Notes: The author was supported by the ANR program ANR-13-BS01-0001-01.
Article copyright: © Copyright 2020 American Mathematical Society